Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

E. Mainini

A description of transport cost for signed measures

created by mainini on 01 Dec 2010
modified on 06 Sep 2012

[BibTeX]

Published Paper

Inserted: 1 dec 2010
Last Updated: 6 sep 2012

Journal: J. Math. Sci. (N.Y.)
Volume: 181
Number: 6
Pages: 837-855
Year: 2012

Abstract:

In this proceeding paper we develop the analysis about the extension of the optimal transport framework to the space of real measures. The main motivation comes from the study of nonpositive solutions to some evolution PDEs. Although a canonical optimal transport distance does not seem to be available, we may describe the cost for transporting signed measures in various ways and with interesting properties.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1